# SDR UPS97824321

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 26463481
- Condition: Corroded
- Location: Bs 902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FRAME TIE FITTING CORRODED OUT OF LIMITS FS 902 ABOVE L-24R INSIDE W/W.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FITTING IAW SRM 57-2-0, 51-1-21, AND 51-1-20.
